MathSciNet Relay Station
MathSciNet bibliographic data
MR1410740 (98f:62117) 62G05
Xiang, Dong; Wahba, Grace A generalized approximate cross validation for smoothing splines with non-Gaussian data. Statist. Sinica 6 (1996), no. 3, 675–692.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement